Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hormone deficiency, taking Ovulet. Can there be problem in pregnancy based on treatment?

Hi, I m Santu and 23 Yrs. old. I got treatment from doctor last 1 years. Medical test reports show hormones deficiency of LH and FSH also irregular Menstruation last 4 years. Now Menstruation are occurred regularly and last menstruation are done 07/01/2013 and 09/02/2013. Now I m taking medicine Ovulet 50 mg - 0+0+2 (5 days) from 2nd day of cycle, Ingection Cheragoan 5000 I.U. -1 (at 22/02/2013) and Gesternol -5 mg (1+0+1) from 23/01/2013 up to 10 days. I want to know that Is there any problem in my pregnancy based on my treatment ?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

The treatment advised to you is to promote fertility. Yes, due to a hormone deficiency or may be even problems with your ovaries (eg. PCOS/PCOD) which can only be confirmed by an ultrasound scan, getting pregnant might not be as easy as it should be.

But, do not worry, firstly, the condition that you are suffering from is easily treatable and secondly the treatment prescribed to you is very effective and will surely result in pregnancy.

Do not worry. I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor